# SDR F3LA2014010700953

- Difficulty date: January 4, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 32,814 hours, 16,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 039131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED EMERGENCY LIGHT TEST.  EPSU BATTERY EMERGENCY RT FAULT & 12WL, EMERGENCY EXIT RT BATTERY NEEDS REPLACED.  R & R EPSU BATTERY EMERGENCY EXIT RT IAW AMM 33-51-38 PB 401, OPERATIONS CHECKED GOOD.
